Posted by Alisha (188.8.131.52) on September 18, 2000 at 13:20:34:
Well, I've changed my mind. I don't like Sansert and Prednisone afterall. I posted 2 weeks ago and was flying high and feeling great. I felt great for 2 whole days and then a CH hit the next day and has been with me ever since. I think I feel worse now than I did 2 weeks ago. Is that even possible? The Sansert and Prednisone both did funny things to me. My lower back hurt all of the time, I had muscle aches/spasms and even chest pain two night ago. Will my head EVER stop hurting? Will I ever find a medicine to at least dull the pain? I'm not even looking for a cure anymore, just a little relief. Is that too much to ask for? Alright, enough of my pity party. My neuro is thinking of trying lithium next. Anyone have success with this stuff? Any failures? How about funky side effects.
Hope everyone has a great day.
Post a Followup